# SDR SWAA107051

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 51,501 hours, 42,226 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 65691765
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE CRACKED BETWEEN GIRT BAR SUPPORT ANGLE.  REPAIRED ANGLE PER SRM.
